Taiwanese Journal of Mathematics

Schur Product with Operator-valued Entries

Oscar Blasco and Ismael García-Bayona

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Open access


In this paper we characterize Toeplitz matrices with entries in the space of bounded operators on Hilbert spaces $\mathcal{B}(H)$ which define bounded operators acting on $\ell^2(H)$ and use it to get the description of the right Schur multipliers acting on $\ell^2(H)$ in terms of certain operator-valued measures.

Article information

Taiwanese J. Math., Advance publication (2019), 25 pages.

First available in Project Euclid: 30 November 2018

Permanent link to this document

Digital Object Identifier

Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 47A56: Functions whose values are linear operators (operator and matrix valued functions, etc., including analytic and meromorphic ones) 15B05: Toeplitz, Cauchy, and related matrices

Schur product Toeplitz matrix Schur multiplier vector-valued measures


Blasco, Oscar; García-Bayona, Ismael. Schur Product with Operator-valued Entries. Taiwanese J. Math., advance publication, 30 November 2018. doi:10.11650/tjm/181110. https://projecteuclid.org/euclid.twjm/1543546839

Export citation


  • A. B. Aleksandrov and V. V. Peller, Hankel and Toeplitz-Schur multipliers, Math. Ann. 324 (2002), no. 2, 277–327.
  • G. Bennett, Schur multipliers, Duke Math. J. 44 (1977), no. 3, 603–639.
  • O. Blasco, Fourier analysis for vector-measures on compact abelian groups, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 110 (2016), no. 2, 519–539.
  • J. Diestel, J. H. Fourie and J. Swart, The Metric Theory of Tensor Products, Grothendieck's Résumé Revisited, American Mathematical Society, Providence, RI, 2008.
  • J. Diestel, H. Jarchow and A. Tonge, Absolutely Summing Operators, Cambridge Studies in Advanced Mathematics 43, Cambridge University Press, Cambridge, 1995.
  • J. Diestel and J. J. Uhl, Vector Measures, Mathematical Surveys 15, American Mathematical Society, Providence, RI, 1977.
  • N. Dinculeanu, Vector Measures, VEB Deutscher Verlag der Wissenschaften, Berlin, 1966.
  • W. Hengsen, A simpler proof of Singer's representation theorem, Proc. Amer. Math. Soc. 124 (1996), no. 10, 3211–3212.
  • T. Hytönen, J. van Neerven, M. Veraar and L. Weis, Analysis in Banach Spaces I: Martingales and Littlewood-Paley Theory, A Series of Modern Surveys in Mathematics 63, Springer, Cham, 2016.
  • L.-E. Persson and N. Popa, Matrix Spaces and Schur Multipliers, Matriceal Harmonic Analysis, World Scientific, Hackensack, NJ, 2014.
  • R. A. Ryan, Introduction to Tensor Products of Banach Spaces, Springer Monographs in Mathematics, Springer-Verlag London, London, 2002.
  • J. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, J. Reine Angew. Math. 140 (1911), 1–28.
  • I. Singer, Linear functionals on the space of continuous mappings of a compact Hausdorf space into a Banach space (in Russian), Rev. Roum. Math. Pures Appl. 2 (1957), 301–315.
  • I. Singer, Sur les applications linéaires intégrales des espaces de fonctions continues I, Rev. Math. Pures Appl. 4 (1959), 391–401.
  • O. Toeplitz, Zur Theorie der quadratischen und bilinearen Formen von unendlichvielen Veränderlichen, Math. Ann. 70 (1911), no. 3, 351–376.